# SDR SWAA2025100314370

- Difficulty date: September 13, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 45,370 hours, 27,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT BS 663 RBL 33 WL 176.  INVESTIGATED FOR POSSIBLE CRACK AS PER SRM 51-10-02; UPON FURTHER INVESTIGATION AND ACCOMPLISHMENT OF NDI,  NO CRACK WAS NOTED.
